Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Finite difference method for generalized Zakharov equations

Authors: Qian Shun Chang, Bo Ling Guo and Hong Jiang
Journal: Math. Comp. 64 (1995), 537-553, S7
MSC: Primary 65M06; Secondary 65M12, 76E25, 76M20
MathSciNet review: 1284664
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A conservative difference scheme is presented for the initial-boundary value problem for generalized Zakharov equations. The scheme can be implicit or semiexplicit depending on the choice of a parameter. On the basis of a priori estimates and an inequality about norms, convergence of the difference solution is proved in order $ O({h^2} + {\tau ^2})$, which is better than previous results.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M06, 65M12, 76E25, 76M20

Retrieve articles in all journals with MSC: 65M06, 65M12, 76E25, 76M20

Additional Information

Keywords: Difference scheme, Zakharov equation, convergence
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society